# SDR CALA2017012000144

- Difficulty date: January 20, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 65,365 hours, 9,948 cycles
- Engine: Ge CF680
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9355M33P13
- Part serial: 3523
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 62,947 hours, 8,937 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

R N1 3 PCT LESS THAN L N1 AT TAKEOFF PWR. ALL OTHER INDICATIONS IN NORMAL RANGE. OK INFLT PER INBOUND CREW, SHOULD READ LEFT ENGINE WAS 3% LOWER N1 THAN RIGHT ENGINE. REPLACED NR 1 ENG FUEL PUMP DUE TO FAILED PRESSURE TEST PER AMM 73-11-01-705-001-H00. PER AMM 73-11-01-404-018-HO3 INSTALLED PUMP AND OIL COOLER. INSTALLED LINES REF AMM 73-11-01 ITEM 14-16. ACPD LEAK CHECK PER MM 71-00-00. NO LEAKS FOUND.
